Alert archive / Florida / Special Weather Statements in 2017
Special Weather Statement, NWS Jacksonville, FL
NWS Jacksonville, FL issued this special weather statement at Aug 9, 2017, 4:01 PM EDT for Bradford County, Florida. It was in force for 29 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 9, 2017, 4:01 PM EDT (20:01 UTC)
- Expired
- Aug 9, 2017, 4:30 PM EDT
- In force
- 29 min
- Issued by
- NWS Jacksonville, FL
County Bradford County, FL
The radar
The Jacksonville radar (KJAX), 85 km from the middle of the area, began a volume at 20:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 9, 4:30 PM EDT | TSTM WND DMG | 3 Ssw Lake Butler, FL | CENTRAL DISPATCH REPORTED A TREE DOWN ON A POWERLINE ON SOUTH COUNTY ROAD 231 NEAR SW 69TH TRAIL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 8.0 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1920 J/kg
- Mixed-layer CIN
- -37 J/kg
- Mixed-layer LCL
- 662 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 7 m²/s²
- 0-3 km storm-relative helicity
- 26 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
341 WWUS82 KJAX 092001 SPSJAX Special Weather Statement National Weather Service Jacksonville FL 401 PM EDT WED AUG 9 2017 FLZ030-031-036-092030- Union FL-Alachua FL-Bradford FL- 401 PM EDT WED AUG 9 2017 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ALACHUA...CENTRAL BRADFORD AND SOUTH CENTRAL UNION COUNTIES UNTIL 430 PM EDT... At 401 PM EDT, Doppler radar was tracking strong thunderstorms along a line extending from Worthington Springs to 7 miles north of Gainesville Airport. Movement was north at 5 mph. Wind gusts of 45 to 55 mph can be expected along with possible minor wind damage. Locations impacted include... Lake Butler, Worthington Spring, Worthington Springs, New River, Beasley, Sampson, Hampton, Brooker and Dukes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with these storms, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3005 8234 2987 8211 2976 8228 2993 8248 TIME...MOT...LOC 2001Z 198DEG 5KT 2994 8242 2980 8225 $$ ENYEDI
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this special weather statement went out at Aug 9, 3:02 PM EDT, 59 minutes earlier.
Area forecast discussion, Aug 9, 3:02 PM EDT, 59 minutes before
Area Forecast Discussion National Weather Service Jacksonville FL 302 PM EDT Wed Aug 9 2017 .NEAR TERM...Through Thursday... Now through Tonight: Scattered showers and storms were developing across northeast Florida early this afternoon where greater heating has taken place. Significant cloud cover has limited convection from I-10 northward thus far. However, cloud cover was eroding, and convection was developing along the frontal boundary just north of the region. This was moving southeast, and expect this to help spark convection across southeast Georgia. Numerous showers and scattered storms are expected area-wide through the afternoon, with convection lingering through the evening hours. Nimbostratus showers from convection this afternoon may continue into the early morning hours before dissipating, with mid/high clouds continuing through the night. Locally heavy rainfall is expected, and localized flooding is possible. Dry air aloft will lead to strong storms this afternoon with wet microbursts. Some storms could become severe, with gusty winds the main threat. Lows tonight will be in the 70s. Thursday: Tropical Storm Franklin was located in the Bay of Campeche, and will make landfall in Mexico late tonight as a hurricane. The frontal boundary north of the region will continue to move back to the north on Thursday. A trough of low pressure over the Bahamas will move northwest towards the Florida peninsula, and be located south to southeast of the region by Thursday afternoon. This area is not expected to develop, but is being monitored by the National Hurricane Center. Some drier air ahead of the wave axis may push into the eastern portions of the region late in the day on Thursday, leading to lower rain chances for the east coast. The region will be located in a COL region, with a trough over the eastern conus lifting north of the region, and high pressure to the west over the Gulf and to the east over the western Atlantic. So, a light wind flow regime is expected, with sea breezes able to penetrate inland along both coasts. This will lead to isolated to widely scattered showers/storms for the beaches, with scattered numerous showers/storms interior west of Highway 301 and concentrating towards I-75 in the late afternoon. Highs on Thursday will be in the upper 80s for the beaches and near 90 to the lower 90s inland. Thursday night through Saturday night...A weakness in the subtropical ridge will reside over the area. Daily seabreezes will move inland and merge over the interior each afternoon/evening. A very light wind profile with PWATS of 2 to 2.3 inches will produce conditions for areas of locally heavy rainfall with flooding...mainly during the afternoon and evenings. Temperatures and pops will be at or above average. .LONG TERM...Sunday through Wednesday...Potential for a tropical system passing by well offshore the se coast Sunday into Monday. Otherwise a moist light sw flow will continue over ne Fl/se GA with troughing and a stalling cold front to the north. Locally heavy rainfall will be a concern due to PWATS near 2 inches and a light steering flow especially over se Ga where moisture will be highest south of front. Temperatures and pops will continue to be at or above average. && .AVIATION...Brief MVFR cigs are possible as the east coast sea breeze moves inland, but expect mainly scattered cumulus in the 2.5-3.5kft range. Numerous showers and storms will develop this afternoon, with mid level cloud showers possibly continuing well into the evening hours. Restrictions are likely where storms move over the TAF sites, with IFR cigs/vis and gusty winds. .MARINE... A trough of low pressure over the Bahamas will move towards the Florida peninsula on Thursday. A weak frontal boundary just north of the region will move northward tonight and Thursday. Weak high pressure will slowly build in across the region later this week into the weekend. Generally light south to southeast winds tonight below 15 kt with seas 2-4 ft. This is expected to continue into Friday. Slightly stronger southerly flow over the weekend as ridge builds in across parts of FL and front will have lifted well north of the region. Unsettled airmass will support enhanced chances of thunderstorms over area waters today and tonight capable of producing strong gusty winds and frequent lightning. Rip Currents: Moderate risk of rip currents through Thursday. && .PRELIMINARY POINT TEMPS/POPS... AMG 74 90 74 90 / 30 60 30 50 SSI 77 87 77 87 / 50 30 20 30 JAX 75 90 75 90 / 40 30 20 40 SGJ 75 88 76 88 / 30 20 20 30 GNV 73 91 74 91 / 60 60 40 50 OCF 74 92 75 91 / 40 30 30 50 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...None. GA...None. AM...None. && Kennedy/Zibura/Corless
Hazardous weather outlook, Aug 9, 5:11 AM EDT, 10 hours 50 minutes before
Hazardous Weather Outlook National Weather Service Jacksonville FL 511 AM EDT Wed Aug 9 2017 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125- GAZ132>136-149>154-162>166-100915- Coastal waters from Altamaha Sound to Fernandina Beach FL out 20 NM- Coastal waters from Fernandina Beach to St. Augustine FL out 20 NM- Coastal waters from St. Augustine to Flagler Beach FL out 20 NM- Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM- Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM- Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM- Hamilton-Suwannee-Columbia-Baker-Inland Nassau-Inland Duval-Union- Bradford-Clay-St. Johns-Gilchrist-Alachua-Putnam-Flagler-Marion- Coastal Nassau-Coastal Duval-Coffee-Jeff Davis-Bacon-Appling- Wayne-Atkinson-Ware-Pierce-Brantley-Inland Glynn-Coastal Glynn- Echols-Clinch-Charlton-Inland Camden-Coastal Camden- 511 AM EDT Wed Aug 9 2017 ...STRONG THUNDERSTORMS POSSIBLE THIS AFTERNOON AND EARLY EVENING WITH LOCALLY HEAVY RAIN AND GUSTY WINDS... ...MODERATE RISK OF RIP CURRENTS AT AREA BEACHES... This Hazardous Weather Outlook is for Northeast Florida, Southeast Georgia and the Adjacent Coastal Waters. .DAY ONE...Today and Tonight... Patchy fog is expected early this morning mainly north of Interstate 10 and west of Interstate 95. Local visibilities below 1 mile expected through about 8 am. Scattered to numerous thunderstorms are expected to develop during the afternoon and early evening mainly...with highest chances near and west of Highway 301. A few storms may become strong and produce strong gusty winds in addition to frequent lightning. Locally heavy rainfall may cause temporary flooding in low lying areas. There is a Moderate Risk of rip currents at the northeast Florida beaches due to easterly swells. A River Flood warning is in effect for the St. Marys River at Macclenny where minor flooding will occur. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday... Scattered mainly afternoon and evening thunderstorms are expected each day. A few strong storms will be possible. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. However, spotters are encouraged to report heavy rainfall amounts or flooding to the National Weather Service. For additional information, visit the National Weather Service in Jacksonville website on the internet at weather.gov/jax.
In the hours before
Special weather statement, Aug 9, 3:31 PM EDT, 30 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
331 PM EDT WED AUG 9 2017
FLZ124-GAZ165-166-092000-
Coastal Nassau FL-Inland Camden GA-Coastal Camden GA-
331 PM EDT WED AUG 9 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN NASSAU AND
SOUTHEASTERN CAMDEN COUNTIES UNTIL 400 PM EDT...
At 331 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Kings Bay Base to St. Marys. These storms
were nearly stationary.
Wind gusts of 45 to 55 mph can be expected along with possible minor
wind damage.
Locations impacted include...
St. Marys, Kingsland, Kings Bay Base and Yulee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3067 8146 3063 8165 3065 8166 3072 8167
3074 8166 3074 8167 3075 8166 3075 8167
3088 8168 3084 8144
TIME...MOT...LOC 1931Z 008DEG 2KT 3080 8155 3068 8154
ENYEDISpecial weather statement, Aug 9, 3:35 PM EDT, 26 minutes before
Special Weather Statement National Weather Service Jacksonville FL 335 PM EDT WED AUG 9 2017 FLZ025-032-092000- Inland Duval FL-Clay FL- 335 PM EDT WED AUG 9 2017 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL CLAY AND SOUTHWESTERN DUVAL COUNTIES UNTIL 400 PM EDT... At 335 PM EDT, Doppler radar was tracking a strong thunderstorm over Oakleaf Plantation, or 7 miles west of Orange Park, moving northeast at 5 mph. Wind gusts of 45 to 55 mph can be expected along with possible minor wind damage. Locations impacted include... Cecil Field, Doctors Inlet, Oakleaf Plantation, Bellair-Meadowbrook Terrace, Lakeside and Jacksonville Heights. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3026 8191 3027 8172 3008 8176 3009 8189 TIME...MOT...LOC 1935Z 203DEG 6KT 3016 8183 ENYEDI
Special weather statement, Aug 9, 3:41 PM EDT, 20 minutes before
Special Weather Statement National Weather Service Jacksonville FL 341 PM EDT WED AUG 9 2017 FLZ031-036-092030- Alachua FL-Bradford FL- 341 PM EDT WED AUG 9 2017 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ALACHUA AND SOUTHEASTERN BRADFORD COUNTIES UNTIL 430 PM EDT... At 341 PM EDT, Doppler radar was tracking strong thunderstorms along a line extending from 6 miles south of Sampson to near University Of Florida. These storms were nearly stationary. Wind gusts of 45 to 55 mph can be expected along with possible minor wind damage. Locations impacted include... Gainesville, University Of Florida, Gainesville Airport, Waldo and Hampton. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with these storms, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 2990 8215 2977 8207 2960 8242 2971 8250 TIME...MOT...LOC 1941Z 060DEG 4KT 2982 8218 2967 8240 ENYEDI
Special weather statement, Aug 9, 3:43 PM EDT, 18 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
343 PM EDT WED AUG 9 2017
FLZ036-040-092015-
Alachua FL-Marion FL-
343 PM EDT WED AUG 9 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ALACHUA AND NORTH
CENTRAL MARION COUNTIES UNTIL 415 PM EDT...
At 342 PM EDT, Doppler radar was tracking a strong thunderstorm over
Citra. This storm was nearly stationary.
Wind gusts of 45 to 55 mph can be expected along with possible minor
wind damage.
Locations impacted include...
Citra, Sparr, Reddick, McIntosh and Lowell.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 2947 8225 2950 8206 2947 8205 2949 8203
2934 8202 2931 8222
TIME...MOT...LOC 1942Z 097DEG 4KT 2939 8212
ENYEDISpecial weather statement, Aug 9, 3:46 PM EDT, 15 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
346 PM EDT WED AUG 9 2017
FLZ025-124-125-092015-
Inland Duval FL-Coastal Duval FL-Coastal Nassau FL-
346 PM EDT WED AUG 9 2017
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL NASSAU AND
NORTHEASTERN DUVAL COUNTIES UNTIL 415 PM EDT...
At 346 PM EDT, Doppler radar was tracking a strong thunderstorm near
Oceanway, or 8 miles northeast of Jacksonville International Arpt,
moving southwest at 5 mph.
Wind gusts of 35 to 55 mph can be expected along with possible minor
wind damage.
Locations impacted include...
Jacksonville International Arpt, Yulee and Oceanway.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3039 8162 3051 8176 3056 8168 3056 8167
3055 8166 3057 8166 3058 8165 3059 8165
3064 8157 3054 8146
TIME...MOT...LOC 1946Z 036DEG 6KT 3054 8158
ENYEDISpecial weather statement, Aug 9, 4:01 PM EDT, 0 minutes before
Special Weather Statement National Weather Service Jacksonville FL 401 PM EDT WED AUG 9 2017 FLZ030-031-036-092030- Union FL-Alachua FL-Bradford FL- 401 PM EDT WED AUG 9 2017 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ALACHUA...CENTRAL BRADFORD AND SOUTH CENTRAL UNION COUNTIES UNTIL 430 PM EDT... At 401 PM EDT, Doppler radar was tracking strong thunderstorms along a line extending from Worthington Springs to 7 miles north of Gainesville Airport. Movement was north at 5 mph. Wind gusts of 45 to 55 mph can be expected along with possible minor wind damage. Locations impacted include... Lake Butler, Worthington Spring, Worthington Springs, New River, Beasley, Sampson, Hampton, Brooker and Dukes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with these storms, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3005 8234 2987 8211 2976 8228 2993 8248 TIME...MOT...LOC 2001Z 198DEG 5KT 2994 8242 2980 8225 ENYEDI
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 8, 8:09 PM EDT | Special Weather Statement | JAX | Marion | 51 min |
| Aug 8, 8:12 PM EDT | Special Weather Statement | JAX | Putnam | 48 min |
| Aug 8, 8:44 PM EDT | Special Weather Statement | JAX | Putnam | 46 min |
| Aug 8, 8:55 PM EDT | Severe Thunderstorm Warning | JAX | Flagler, Putnam, Saint Johns | 16 min |
| Aug 8, 8:58 PM EDT | Special Marine Warning | JAX | 92 min | |
| Aug 8, 9:05 PM EDT | Special Weather Statement | JAX | Flagler | 40 min |
| Aug 8, 9:18 PM EDT | Areal Flood Advisory | JAX | Flagler, Putnam, Saint Johns | 3 hr |
| Aug 8, 9:39 PM EDT | Special Weather Statement | JAX | Flagler | 51 min |
| Aug 9, 1:45 PM EDT | Special Weather Statement | JAX | Putnam | 30 min |
| Aug 9, 1:49 PM EDT | Areal Flood Advisory | JAX | Putnam | 86 min |
| Aug 9, 2:07 PM EDT | Areal Flood Advisory | JAX | Marion | 83 min |
| Aug 9, 2:13 PM EDT | Special Weather Statement | JAX | Putnam | 32 min |
| Aug 9, 2:15 PM EDT | Special Weather Statement | JAX | Levy | 30 min |
| Aug 9, 2:22 PM EDT | Special Weather Statement | JAX | Clay | 23 min |
| Aug 9, 2:36 PM EDT | Severe Thunderstorm Warning | JAX | Clay | 39 min |
| Aug 9, 2:37 PM EDT | Special Weather Statement | JAX | Levy | 38 min |
| Aug 9, 2:41 PM EDT | Special Weather Statement | JAX | Clay | 34 min |
| Aug 9, 2:43 PM EDT | Areal Flood Advisory | JAX | Clay | 2 hr |
| Aug 9, 2:45 PM EDT | Severe Thunderstorm Warning | JAX | Clay | 30 min |
| Aug 9, 2:57 PM EDT | Severe Thunderstorm Warning | JAX | Clay, Putnam | 19 min |
| Aug 9, 3:00 PM EDT | Special Weather Statement | JAX | Clay | 45 min |
| Aug 9, 3:01 PM EDT | Special Weather Statement | JAX | Nassau | 29 min |
| Aug 9, 3:07 PM EDT | Special Weather Statement | JAX | Citrus | 38 min |
| Aug 9, 3:13 PM EDT | Special Weather Statement | JAX | Duval | 32 min |
| Aug 9, 3:23 PM EDT | Severe Thunderstorm Warning | JAX | Duval | 37 min |
| Aug 9, 3:25 PM EDT | Severe Thunderstorm Warning | JAX | Bradford, Clay | 22 min |
| Aug 9, 3:27 PM EDT | Special Weather Statement | JAX | Saint Johns | 48 min |
| Aug 9, 3:28 PM EDT | Special Weather Statement | JAX | Alachua | 32 min |
| Aug 9, 3:29 PM EDT | Areal Flood Advisory | JAX | Clay | 61 min |
| Aug 9, 3:35 PM EDT | Special Weather Statement | JAX | Clay | 25 min |
| Aug 9, 3:36 PM EDT | Severe Thunderstorm Warning | JAX | Alachua, Bradford, Columbia, Union | 28 min |
| Aug 9, 3:41 PM EDT | Special Weather Statement | JAX | Alachua | 49 min |
| Aug 9, 3:43 PM EDT | Special Weather Statement | JAX | Marion | 32 min |
| Aug 9, 3:45 PM EDT | Severe Thunderstorm Warning | JAX | Duval, Saint Johns | 30 min |
| Aug 9, 3:46 PM EDT | Special Weather Statement | JAX | Nassau | 29 min |
| Aug 9, 3:49 PM EDT | Severe Thunderstorm Warning | JAX | Alachua | 41 min |
| Aug 9, 4:00 PM EDT | Areal Flood Advisory | JAX | Duval, Saint Johns | 60 min |
| Aug 9, 4:05 PM EDT | Areal Flood Advisory | JAX | Alachua, Bradford, Union | 85 min |
| Aug 9, 4:09 PM EDT | Severe Thunderstorm Warning | JAX | Alachua, Bradford, Union | 36 min |
| Aug 9, 4:12 PM EDT | Severe Thunderstorm Warning | JAX | Duval | 33 min |
| Aug 9, 4:20 PM EDT | Special Weather Statement | JAX | Gilchrist | 25 min |
| Aug 9, 4:24 PM EDT | Areal Flood Advisory | JAX | Duval | 66 min |
| Aug 9, 4:24 PM EDT | Special Weather Statement | JAX | Nassau | 36 min |
| Aug 9, 4:28 PM EDT | Special Weather Statement | JAX | Baker | 32 min |
| Aug 9, 4:30 PM EDT | Special Weather Statement | JAX | Marion | 30 min |
| Aug 9, 4:35 PM EDT | Areal Flood Warning | JAX | Duval | 85 min |
| Aug 9, 4:45 PM EDT | Areal Flood Advisory | JAX | Gilchrist | 60 min |
| Aug 9, 4:48 PM EDT | Special Weather Statement | JAX | Gilchrist | 27 min |
| Aug 9, 4:55 PM EDT | Areal Flood Advisory | JAX | Duval, Nassau | 65 min |
| Aug 9, 4:59 PM EDT | Special Weather Statement | JAX | Duval | 31 min |
| Aug 9, 5:04 PM EDT | Special Weather Statement | JAX | Suwannee | 26 min |
| Aug 9, 5:14 PM EDT | Areal Flood Warning | JAX | Alachua | 91 min |
| Aug 9, 5:15 PM EDT | Special Weather Statement | JAX | Columbia | 45 min |
| Aug 9, 5:22 PM EDT | Special Weather Statement | JAX | Baker | 38 min |
| Aug 9, 5:32 PM EDT | Special Weather Statement | JAX | Suwannee | 28 min |
| Aug 9, 5:37 PM EDT | Special Weather Statement | JAX | Nassau | 38 min |
| Aug 9, 6:09 PM EDT | Special Weather Statement | JAX | Suwannee | 36 min |
| Aug 9, 6:53 PM EDT | Special Weather Statement | JAX | Suwannee | 37 min |
| Aug 9, 7:34 PM EDT | Special Weather Statement | JAX | Hamilton | 26 min |
| Aug 8, 8:07 PM EDT | Areal Flood Warning | JAX | Wayne | 113 min |
| Aug 8, 8:16 PM EDT | Special Weather Statement | JAX | Pierce | 44 min |
| Aug 8, 8:27 PM EDT | Special Weather Statement | JAX | Brantley | 48 min |
| Aug 8, 9:14 PM EDT | Special Weather Statement | JAX | Glynn | 46 min |
| Aug 8, 9:15 PM EDT | Special Weather Statement | JAX | Wayne | 45 min |
| Aug 8, 11:33 PM EDT | Areal Flood Advisory | JAX | Atkinson, Coffee | 87 min |
| Aug 9, 3:31 PM EDT | Special Weather Statement | JAX | Camden | 29 min |
| Aug 9, 4:51 PM EDT | Special Weather Statement | JAX | Glynn | 24 min |
| Aug 9, 5:20 PM EDT | Special Weather Statement | JAX | Glynn | 25 min |
| Aug 9, 5:31 PM EDT | Special Weather Statement | JAX | Atkinson | 29 min |
| Aug 9, 5:45 PM EDT | Special Weather Statement | JAX | Camden, Glynn | 45 min |
| Aug 9, 5:46 PM EDT | Areal Flood Advisory | JAX | Camden, Glynn | 89 min |
| Aug 9, 5:48 PM EDT | Special Weather Statement | JAX | Charlton | 42 min |
| Aug 9, 5:53 PM EDT | Areal Flood Advisory | JAX | Atkinson, Clinch | 52 min |
| Aug 9, 6:03 PM EDT | Special Weather Statement | JAX | Atkinson | 27 min |
| Aug 9, 6:28 PM EDT | Special Weather Statement | JAX | Clinch | 32 min |
| Aug 9, 7:00 PM EDT | Areal Flood Advisory | JAX | Atkinson, Clinch, Ware | 90 min |
| Aug 9, 7:02 PM EDT | Areal Flood Advisory | JAX | Brantley, Camden, Charlton, Glynn | 88 min |
| Aug 9, 7:02 PM EDT | Special Weather Statement | JAX | Clinch, Ware | 43 min |
Nearby
Special Weather Statements in Florida, 2017Every special weather statement in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.